It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board

Grr.... Yaz....


Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 08-10-2007, 07:34 AM   #1
Post-It
Senior Member
(female)
 
Join Date: Aug 2006
Location: Colorado
Posts: 166
Post-It HB User
Grr.... Yaz....

Alright, I'm bummed. I'm on my first week of Yaz and I feel like I'm going crazy. I cry for no reason at all. I'm depressed all the time. I'm extremely irritable and impatient, two characteristics that are not like me at all. My husband can't do anything right in my eyes. What's the deal?

It seems like Yaz is good for those who suffer solely from severe PMS or PMDD, NOT for people who already have anxiety problems/disorders (such as myself). Has this been the case with anyone else?

I'm trying to decide if I can stick it out for the month, or just quit. This really blows.

 
Sponsors Lightbulb
   
Old 09-10-2007, 12:08 PM   #2
pemberley2189
Newbie
(female)
 
Join Date: Sep 2007
Location: Cedarville, OH
Posts: 1
pemberley2189 HB User
Re: Grr.... Yaz....

I definitely had a horrific experience with YAZ. Keep in mind that I am usually even-keeled, happy, and sleep well. Two days after I began the pill, I had some horrible mood swings. The third night after I took the pill, I didn't fall asleep until 7:30 am. Four days into it, I was really really depressed. I had uncontrollable crying fits for no reason. I didn't sleep that night either. The following night, I broke out in hives. I fell asleep at the normal time, but woke up at 4 am and didn't fall asleep until that night. I took multiple doses of Tylenol PM in increments, and it didn't help. I was also "talking crazy" about killing myself and all kinds of stuff. I quit taking the pill that day, and all of the side effects subsided by the end of that week. Now I'm back to normal, but I'm really shocked that the doctor gave that stuff to me without warning me about the serious side effects.

 
Old 09-10-2007, 12:27 PM   #3
kittywitty
Senior Veteran
(female)
 
kittywitty's Avatar
 
Join Date: Apr 2005
Location: usa, MI
Posts: 2,167
kittywitty HB Userkittywitty HB User
Re: Grr.... Yaz....

Post-it,

All birth control pills deplete the B vitamins, hence your depression, irritability, etc. Try taking a B complex vitamin with your pill, it should help, it helped me when I was on the pill. Good luck.

 
Old 09-11-2007, 01:42 PM   #4
schnookiepie
Junior Member
(female)
 
Join Date: Apr 2007
Location: Warren, MI, USA
Posts: 20
schnookiepie HB User
Re: Grr.... Yaz....

I responded horribly to other birth control pills and antidepressants.
Yaz is the first one that has worked for me.
I will admit, I do cry at the drop of a hat, but nothing really affects me to do so, it just kind of happens.
Take a Stress B-Complex and drink lots and lots of water with it.
No caffeine(it makes the irritability and emotions much worse)
But I have horrid anxiety issues, and panic disorder and have had no additional problems upon taking it.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Retin-a-micro success stories.... Dom Acne 2 01-18-2003 07:06 AM
Rules of the Board - please read moderator2 Acne 0 06-10-2002 08:06 PM
If you feel suicidal, please read here.... moderator2 Acne 0 05-29-2002 06:54 PM
All members..... moderator2 Acne 2 05-16-2002 08:18 PM
How to use this message board.... moderator2 Acne 0 04-17-2002 07:33 PM




Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 10:10 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!